# SDR DL733050107

- Difficulty date: February 14, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- Aircraft time: 54,705 hours, 36,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Pax Seat 22d/E/F
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP AT 22D/E/F.  FOUND ON ROUTINE MAINTENANCE INSPECTION.  REPAIRED DAMAGED SIDEWALL CONNECTOR AT 22D/E/F.
